# SDR 2000UALA00674

- Difficulty date: November 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Aircraft time: 64,187 hours, 36,908 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 1 RIGHT  HANDLE MIGRATING TO OPEN POSITION IN FLIGHT.  UPON INSPECTION AT ARRIVAL DOOR BINDING AND HARD TO CLOSE. SUPPLEMENTAL DATA UPDATE DOOR FALSE LATCHING WAS FIXED BY ADJUSTING THE  GUIDE ARM PER MM 52-00-13.
